# SDR DALA2025010200013

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 81,559 hours, 10,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 REPEAT WRITE UP FOR DOOR 4L SHOWING SLIDE ARMED WITH HANDLE DISARMED AND PIN INSTALLED. CORRECTIVE ACTION: REPLACED PROX SWITCH CTL UNIT (5MJ). OK TO CONTINUE. (0736208)
